# SDR YENA20160804677

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 25,666 hours, 15,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002146
- Condition: Discharged
- Location: Cabin
- Part time: 23,830 hours, 14,751 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS FOR THE PASSENGER DOOR AND CABIN CEILING PANELS WOULD REMAIN ON WHEN ACFT WAS POWERED DOWN AND EMERGENCY LIGHTS NOT ARMED.  IN ADDITION, EICAS DISPLAYED AN EMERGENCY LIGHT BATTERY FAULT.  R & R EMERGENCY BATTERY.  OPS CHECK PERFORMED.  OPS CHECK PASSED.
